MAUDE Adverse Event Report: CPI - DEL CARIBE ENDOTAK RELIANCE; IMPLANTABLE LEAD

CPI - DEL CARIBE ENDOTAK RELIANCE; IMPLANTABLE LEAD
Model Number 0187
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/31/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that this lead and another manufacture's device displayed high shock impedance measurements.Boston scientific technical services directed the caller to the device manufacture's technical services.The local boston scientific field representative did not have any further information.The lead remains in service.There were no adverse patient effects reported.

Brand Name
ENDOTAK RELIANCE
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key6082433
Report Number2124215-2016-18569
Device Sequence Number10967287
Product Code LWS
UDI-Device Identifier00802526531217
UDI-Public(01)00802526531217(17)20160225
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/25/2016
Device Model Number0187
Other Device ID NumberENDOTAK RELIANCE G
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2016
Initial Report FDA Received Date11/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0185; 0187; E102
Patient Age39 YR